# SDR VNAA202512020014

- Difficulty date: December 4, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 48,637 hours, 37,406 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: CC67010552
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR ATTACHMENT FITTINGS FWD AND AFT ARE CORRODED.   DWG CC670-10552 HINGE.
